# SDR REXA2014051000436

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 23,470 hours, 21,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST FLIGHT OF THE DAY TEST FOR EMER LIGHT ON PERFORMED & GOT NO MSG & DID NOT GET ANY OF THE INDICATIONS OF ANY LIGHTS IN CABIN.  DID GET THE EMER LLS OFF CAUTION MSG.  PERFORMED THE SAME TEST FROM THE FLIGHT ATTENDANT`S PANEL & DID NOT SEE ANY INDICATION.  R & R ALL 4 BATTERY PACKS IAW AMM 33-51-04-400-801.  OPERATIONS CHECKED GOOD ON ALL BATTERY PACKS.
